Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Clonazepam Interact With HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Viramune

...tuberculosis. Caution should be used with midazolam, triazolam, fluconazole, or ergot medications used for migraine headaches (Wigraine, Methergine, and Cafergot), Cordarone, lidocaine or disopyramide, carbamazepine, ethosuxomide, or clonazepam, calcium channel blockers (Procardia, diltiazem, verapamil), immunosuppressants, or the blood thinner Coumadin (warfarin). Do not use with Biaxin (clarithromycin) or Nizoral (ketoconazole). Viramune...
Ask the Experts

fainting spells when started my HIV Meds

I have been on HIV meds for the last three years. After my second week of taken my meds I started feeling as if I was going to pass out and have passed out several times along with heart palpitation. My resting heart rate would go up tp 160 BPM. ...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Both efavirenz and protease inhibitors can worsen side effects from clonazepam leading to increased levels with faintness/central nervous system symptoms. Cardiac evaluation if also recommended (as you have Read more »

ED med and HIV med interaction (USE OF ED DRUGS WHILE ON ANTIRETROVIRALS, 2010)

I'm currently on Viramune and Truvada and I've been having problems getting an erection. My doctor prescribed cialis 10mg but it does not seem to work that well. If I take 20mg it works fine. Is there an interaction between my HIV meds and ED...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...for you? Absolutely. I think your Mr. Happy will again be very happy and very soon.Happy Holidays.Dr. Bobs it ok to take ED meds while on HIV meds? (USE OF ED DRUGS WHILE ON ANTIRETROVIRALS, 2010) Dec 3, 2010Hi Dr. Robert hope all is well with... Read more »

Chronic fatigue and HIV (CAUSES OF HIV-ASSOCIATED FATIGUE, 2010) (PROVIGIL, 2010)

I tested poz Jan. 97 and have been and remain "HIV+ asyptomatic". However, as time has progressed, as I've aged (I'm 46 years old now), and as I've had to add medications to my HIV meds for HIV and HIV medication side effects (e.g., Nexium, TriCor,...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...luck J,Dr. BobYet another question on fatigue Jan 9, 2010I have been Aids defined since 2002, tcells are about 1000 now on meds, VL was undetectable till last month just a blip so my Doc changed my meds to Epzicom so we will see how that works.... Read more »

HIV and CNS stimulation

I am presently on Kaletra, 3TC, Viramune and tenofovir, I am finding that when I exercise even minimally in the day I have difficulty with insomnia (early awakening) the following night. I did a sleep study at a reputable lab and they determined...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...causing a specific bothersome side effect can be identified and then stopped. Kaletra can cause significant interations with clonazepam increasing the chances fof a side effect. KH Read more »
Articles
The Well Project

Drug Interactions and HIV/AIDS

...Metabolism Drugs That Speed Up Metabolism Other Types of Drug Interactions Drugs and Other Substances That May Interact With HIV Medications Other Types of Drugs That May Interact With HIV Drugs Food Taking Care of Yourself ... Read more »
The Well Project

Women and HIV/AIDS

...Women Pregnancy and HIV In Conclusion A Look at the Numbers Over 25 years have passed since the first diagnosis of AIDS in America.While there were a handful of women among the first cases, AIDS was thought toprimarily affect gay... Read more »
The Well Project

Women, Depression and HIV/AIDS

...that an underlying issue, such as depression or anxiety, causes or adds to your substance use, ask your health care provider or AIDS service agency for a referral to a mental health provider. Depression Can Cause Serious Problems Studies... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
Connect With Others

Help with costs of meds

Posted by Anonymous, 5 Replies
...How does the regular person pay for the cost of HIV meds? I make a good income (but let's be realistic), have insurance but cap out on prescriptions after the first month. Cost runs Read more »

Do they screen pregnant woman for hiv

Posted by Anonymous, 7 Replies
...Hello, i don't know what to do . My ex husband has hiv and got his girlfriend pregnant. He told me he was being careful and I just tried to stay out of their lives. Well, now she Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »

HIV meds and Depression meds?

Posted by Anonymous, 3 Replies
...had some problems with depression, so my physician prescribed "Lexapro." I'm assuming that it should'nt be a problem w/ the meds I'm on already. I seem to be okay. Does anyone know anything about Lexapro? Read more »